# SDR AALA201801089053

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rail
- Part number: 19092151421
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT WING NR 1 INBOARD FLAP TRACK RAIL WORN, REPLACED FLAP TRACK RAIL PER AMM 57-54-21-400.
